# SDR UIEA2025042100557

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fastener
- Condition: Not Reported
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS - WING LEADING EDGE - UPPER SKIN PANEL - FASTENER CHANGE - SB 737-57-1336 R0 IAW PAR-B1920 REV.0.( REPLACED FASTENER IAW ATLAS AIR PAR-B REV 0 DATED: 17JAN25 AND BOEING 737-800 BCF SRM 57-41-01-2R-7 REPAIR 7 PARG 4 TABLE 201 FIG 202, REV 23 DATED: 10MAR25. NO FURTHER DEFECTS NOTED. )
